Milne's problem for polarized radiation with non conservative Rayleigh scattering law
Doklady Akademii Nauk, Tome 201 (1971) no. 4, pp. 809-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_4_a13,
author = {M. G. Kuz'mina},
title = {Milne's problem for polarized radiation with non conservative {Rayleigh} scattering law},
journal = {Doklady Akademii Nauk},
pages = {809--812},
year = {1971},
volume = {201},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_4_a13/}
}
M. G. Kuz'mina. Milne's problem for polarized radiation with non conservative Rayleigh scattering law. Doklady Akademii Nauk, Tome 201 (1971) no. 4, pp. 809-812. http://geodesic.mathdoc.fr/item/DAN_1971_201_4_a13/